Publications

Publications

Reference:
Ulbrich, Stefan: "Adjoint-based derivative computations for the optimal control of discontinuous solutions of hyperbolic conservation laws", Systems Control Lett., vol. 48, no. 3-4, pp. 313–328, 2003.
Bibtex Entry:
@article {Ulbrich03,
    AUTHOR = {Ulbrich, Stefan},
     TITLE = {Adjoint-based derivative computations for the optimal control
              of discontinuous solutions of hyperbolic conservation laws},
      NOTE = {Optimization and control of distributed systems},
   JOURNAL = {Systems Control Lett.},
  FJOURNAL = {Systems \& Control Letters},
    VOLUME = {48},
      YEAR = {2003},
    NUMBER = {3-4},
     PAGES = {313--328},
      ISSN = {0167-6911},
     CODEN = {SCLEDC},
   MRCLASS = {49K20 (35L60 49M05)},
  MRNUMBER = {MR2020647 (2005g:49042)},
}
Last change: 06.07.2020 10:11.